Alert archive / California / Small Craft Advisories in 2021

Small Craft Advisory 83, NWS Los Angeles, CA

June 16, 2021

NWS Los Angeles, CA issued this small craft advisory at Jun 16, 2021, 2:29 AM PDT. It took effect at Jun 16, 2021, 3:00 AM PDT. It was in force for 29 hr.

The area

The counties it named.

The facts

Issued
Jun 16, 2021, 2:29 AM PDT (09:29 UTC)
In effect from
Jun 16, 2021, 3:00 AM PDT
Expired
Jun 17, 2021, 7:40 AM PDT
In force
29 hr
Issued by
NWS Los Angeles, CA

The text

As transmitted.

858 
WHUS76 KLOX 160929
MWWLOX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
229 AM PDT Wed Jun 16 2021

PZZ645-650-655-161030-
/O.CAN.KLOX.SC.Y.0082.000000T0000Z-210616T1000Z/
Point Piedras Blancas to Point Sal westward out to 10 NM-
East Santa Barbara Channel from Pt. Conception to Pt. Mugu CA
including Santa Cruz Island-
Inner waters from Point Mugu to San Mateo Pt. CA including Santa
Catalina and Anacapa Islands-
229 AM PDT Wed Jun 16 2021

...SMALL CRAFT ADVISORY IS CANCELLED...

Winds have lowered to below Small Craft Advisory thresholds.

$$

PZZ670-161730-
/O.CON.KLOX.GL.W.0035.000000T0000Z-210616T1000Z/
/O.NEW.KLOX.SC.Y.0083.210616T1000Z-210617T1000Z/
Point Piedras Blancas to Point Sal from 10 to 60 NM-
229 AM PDT Wed Jun 16 2021

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT EARLY THIS
MORNING...
...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PDT THURSDAY...

* WHAT...Northwest winds 20 to 25 kt with gusts up to 30 kt and 
  combined seas around 10 feet when conditions are worst.

* WHERE...Point Piedras Blancas to Point Sal from 10 to 60 NM.

* WHEN...For the Gale Warning, until 3 AM PDT early this 
  morning. For the Small Craft Advisory, until 3 AM PDT Thursday.

* IMPACTS...Strong winds will create dangerous sea conditions 
  which could capsize or damage small and large vessels.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ673-676-161730-
/O.CON.KLOX.GL.W.0034.000000T0000Z-210616T1000Z/
/O.NEW.KLOX.SC.Y.0083.210616T1000Z-210617T1000Z/
Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm
including San Miguel and Santa Rosa Islands-
Outer waters from Santa Cruz Island to San Clemente Island to
60 NM offshore including San Nicolas and Santa Barbara Islands-
229 AM PDT Wed Jun 16 2021

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT EARLY THIS
MORNING...
...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PDT THURSDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and 
  combined seas 7 to 11 feet when conditions are worst.

* WHERE...Waters from Pt. Sal to Santa Cruz Island CA and 
  westward 60 nm including San Miguel and Santa Rosa Islands and 
  Outer waters from Santa Cruz Island to San Clemente Island to 
  60 NM offshore including San Nicolas and Santa Barbara Islands.

* WHEN...For the Gale Warning, until 3 AM PDT early this 
  morning. For the Small Craft Advisory, until 3 AM PDT Thursday.

* IMPACTS...Strong winds will create dangerous sea conditions 
  which could capsize or damage small and large vessels.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$
5 follow-up statements
642 
WHUS76 KLOX 161431
MWWLOX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
731 AM PDT Wed Jun 16 2021

PZZ645-162300-
/O.EXB.KLOX.SC.Y.0083.210616T2200Z-210617T1000Z/
Point Piedras Blancas to Point Sal westward out to 10 NM-
731 AM PDT Wed Jun 16 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO
3 AM PDT THURSDAY...

* WHAT...Northwest winds 20 to 25 kt with gusts up to 30 kt and 
  combined seas around 10 feet when conditions are worst.

* WHERE...Point Piedras Blancas to Point Sal westward out to 10 
  NM.

* WHEN...From 3 PM this afternoon to 3 AM PDT Thursday.

* IMPACTS...Strong winds will create dangerous sea conditions 
  which could capsize or damage small and large vessels.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ670-162300-
/O.CON.KLOX.SC.Y.0083.000000T0000Z-210617T1000Z/
Point Piedras Blancas to Point Sal from 10 to 60 NM-
731 AM PDT Wed Jun 16 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
THURSDAY...

* WHAT...Northwest winds 20 to 25 kt with gusts up to 30 kt and 
  combined seas around 10 feet when conditions are worst.

* WHERE...Point Piedras Blancas to Point Sal from 10 to 60 NM.

* WHEN...For the Gale Warning, until 3 AM PDT early this 
  morning. For the Small Craft Advisory, until 3 AM PDT Thursday.

* IMPACTS...Strong winds will create dangerous sea conditions 
  which could capsize or damage small and large vessels.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ673-676-162300-
/O.CON.KLOX.SC.Y.0083.000000T0000Z-210617T1000Z/
Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm
including San Miguel and Santa Rosa Islands-
Outer waters from Santa Cruz Island to San Clemente Island to
60 NM offshore including San Nicolas and Santa Barbara Islands-
731 AM PDT Wed Jun 16 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
THURSDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and 
  combined seas 7 to 11 feet when conditions are worst.

* WHERE...Waters from Pt. Sal to Santa Cruz Island CA and 
  westward 60 nm including San Miguel and Santa Rosa Islands and 
  Outer waters from Santa Cruz Island to San Clemente Island to 
  60 NM offshore including San Nicolas and Santa Barbara Islands.

* WHEN...For the Gale Warning, until 3 AM PDT early this 
  morning. For the Small Craft Advisory, until 3 AM PDT Thursday.

* IMPACTS...Strong winds will create dangerous sea conditions 
  which could capsize or damage small and large vessels.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$
341 
WHUS76 KLOX 162037
MWWLOX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
137 PM PDT Wed Jun 16 2021

PZZ670-171000-
/O.EXT.KLOX.SC.Y.0083.000000T0000Z-210617T1600Z/
Point Piedras Blancas to Point Sal from 10 to 60 NM-
137 PM PDT Wed Jun 16 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PDT THURSDAY...

* WHAT...Northwest winds 20 to 25 kt with gusts up to 30 kt and 
  combined seas around 10 feet when conditions are worst.

* WHERE...Point Piedras Blancas to Point Sal from 10 to 60 NM.

* WHEN...Until 9 AM PDT Thursday.

* IMPACTS...Strong winds will create dangerous sea conditions 
  which could capsize or damage small and large vessels.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ673-676-171000-
/O.CON.KLOX.SC.Y.0083.000000T0000Z-210617T1000Z/
Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm
including San Miguel and Santa Rosa Islands-
Outer waters from Santa Cruz Island to San Clemente Island to
60 NM offshore including San Nicolas and Santa Barbara Islands-
137 PM PDT Wed Jun 16 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
THURSDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and 
  combined seas 7 to 11 feet when conditions are worst.

* WHERE...Waters from Pt. Sal to Santa Cruz Island CA and 
  westward 60 nm including San Miguel and Santa Rosa Islands and 
  Outer waters from Santa Cruz Island to San Clemente Island to 
  60 NM offshore including San Nicolas and Santa Barbara Islands.

* WHEN...For the Gale Warning, until 3 AM PDT early this 
  morning. For the Small Craft Advisory, until 3 AM PDT Thursday.

* IMPACTS...Strong winds will create dangerous sea conditions 
  which could capsize or damage small and large vessels.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ645-171000-
/O.CON.KLOX.SC.Y.0083.210616T2200Z-210617T1000Z/
Point Piedras Blancas to Point Sal westward out to 10 NM-
137 PM PDT Wed Jun 16 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT 
THURSDAY...

* WHAT...Northwest winds 20 to 25 kt with gusts up to 30 kt and 
  combined seas around 10 feet when conditions are worst.

* WHERE...Point Piedras Blancas to Point Sal westward out to 10 
  NM.

* WHEN...From 3 PM this afternoon to 3 AM PDT Thursday.

* IMPACTS...Strong winds will create dangerous sea conditions 
  which could capsize or damage small and large vessels.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
305 
WHUS76 KLOX 170352
MWWLOX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
852 PM PDT Wed Jun 16 2021

PZZ670-171200-
/O.CON.KLOX.SC.Y.0083.000000T0000Z-210617T1600Z/
Point Piedras Blancas to Point Sal from 10 to 60 NM-
852 PM PDT Wed Jun 16 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT
THURSDAY...

* WHAT...Hazardous sea conditions.

* WHERE...Point Piedras Blancas to Point Sal from 10 to 60 NM.

* WHEN...Until 9 AM PDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ673-676-171000-
/O.CON.KLOX.SC.Y.0083.000000T0000Z-210617T1000Z/
Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm
including San Miguel and Santa Rosa Islands-
Outer waters from Santa Cruz Island to San Clemente Island to
60 NM offshore including San Nicolas and Santa Barbara Islands-
852 PM PDT Wed Jun 16 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
THURSDAY...

* WHAT...Hazardous sea conditions.

* WHERE...Outer waters from Santa Cruz Island to San Clemente 
  Island to 60 NM offshore including San Nicolas and Santa 
  Barbara Islands and Waters from Pt. Sal to Santa Cruz Island 
  CA and westward 60 nm including San Miguel and Santa Rosa 
  Islands.

* WHEN...Until 3 AM PDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ645-171000-
/O.CON.KLOX.SC.Y.0083.000000T0000Z-210617T1000Z/
Point Piedras Blancas to Point Sal westward out to 10 NM-
852 PM PDT Wed Jun 16 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
THURSDAY...

* WHAT...Hazardous sea conditions.

* WHERE...Point Piedras Blancas to Point Sal westward out to 10 
  NM.

* WHEN...Until 3 AM PDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

Phillips
007 
WHUS76 KLOX 170907
MWWLOX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
207 AM PDT Thu Jun 17 2021

PZZ645-673-676-171015-
/O.CAN.KLOX.SC.Y.0083.000000T0000Z-210617T1000Z/
Point Piedras Blancas to Point Sal westward out to 10 NM-
Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm
including San Miguel and Santa Rosa Islands-
Outer waters from Santa Cruz Island to San Clemente Island to
60 NM offshore including San Nicolas and Santa Barbara Islands-
207 AM PDT Thu Jun 17 2021

...SMALL CRAFT ADVISORY IS CANCELLED...

Winds have lowered to below Small Craft Advisory thresholds.

$$

PZZ670-171600-
/O.CON.KLOX.SC.Y.0083.000000T0000Z-210617T1600Z/
Point Piedras Blancas to Point Sal from 10 to 60 NM-
207 AM PDT Thu Jun 17 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THIS
MORNING...

* WHAT...Hazardous sea conditions.

* WHERE...Point Piedras Blancas to Point Sal from 10 to 60 NM.

* WHEN...Until 9 AM PDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
905 
WHUS76 KLOX 171440
MWWLOX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
740 AM PDT Thu Jun 17 2021

PZZ670-171545-
/O.CAN.KLOX.SC.Y.0083.000000T0000Z-210617T1600Z/
Point Piedras Blancas to Point Sal from 10 to 60 NM-
740 AM PDT Thu Jun 17 2021

...SMALL CRAFT ADVISORY IS CANCELLED...

Winds have diminished below advisory levels. 

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Los Angeles, CA wrote its last area forecast discussion before this small craft advisory went out at Jun 16, 12:05 AM PDT, 2 hours 24 minutes earlier.

Area forecast discussion, Jun 16, 12:05 AM PDT, 2 hours 24 minutes before
Area Forecast Discussion
National Weather Service Los Angeles/Oxnard CA
1205 AM PDT Wed Jun 16 2021

.SYNOPSIS...15/720 PM.

A dominant ridge of high pressure will continue to bring hot
temperatures Wednesday. A very warm air mass will linger across
the region through Saturday. Gusty north winds and critical fire
weather conditions will affect southern Santa Barbara
County through early Wednesday. A cooling trend is expected to
begin by Saturday and continue into early next week.

&&

.SHORT TERM (TDY-FRI)...15/957 PM.

Strong and dominant high pressure remains anchored over the Four
Corners Region this evening. Hot temperatures materialized across
the inland areas as a very warm air mass settled into the area.
Onshore flow stayed in place enough to keep temperatures moderated
at beaches. A complex pattern is setting up as ridging aloft
remains anchored in place, but onshore flow will make a good push
in the wake of the ridge axis on Wednesday. Generally, some
cooling should be expected along the coast and into some of the
lower valleys for Wednesday. The forecast is problematic as
forecast guidance is suggesting a coastal eddy circulation
developing overnight. Winds at KSAN are indicative of an eddy
developing currently, but a cyclonic wind pattern along the
southern California coastline has yet to show itself. Some patches
of stratus along the San Diego County coastline should push north
overnight and could make it into Long Beach and the Los Angeles
Harbor area. Some high resolution model solutions suggest stratus
filling in along the coastal waters and hugging the coastline by
Wednesday night, but confidence is moderate at best in that
scenario. Given it is June, one would think that to be most
plausible scenario, but this is a more typical weather pattern of
July. For now, the forecast keeps the similar idea. A few tweaks
were made to warm the interior slightly and bring it inline with
the latest data.

Gusty Santa Lucia winds are forecast to develop tonight and
marginally reach advisory levels. KSMX-KBFL surface pressure
gradients are trending strongly offshore this evening which should
be a prelude of the winds developing overnight. A wind advisory
has been added for the San Luis Obispo County coast.

A wind advisory remains in place for southern Santa Barbara County
this evening, but a High Wind Warning is being considered at this
time. KSBA-KSMX surface pressure gradients are sitting at -5.6 mb
and KSBA-KBFL surface pressure gradients near -7.1 mb, both of
which are increasing the likelihood of damaging wind gusts across
the South Coast of Santa Barbara County. For now, observations
will be monitored and the forecast will wait on more data to
arrive.

***From Previous Discussion***

Still looking like coastal areas south of Pt Conception will see
several degrees of cooling Wednesday as a weak eddy circulation
develops and onshore flow increases. There's even about a 50/50
chance of some dense fog moving into the Long Beach area early
Wednesday morning. Cooling also expected for the coastal valleys,
still hot enough for excessive heat warnings. Mountains and
deserts will likely be even warmer Wednesday and with increasing
onshore flow the addition of gusty late afternoon winds and the
low humidities the fire weather concerns will be even greater.
There will be some high clouds at times but likely not thick
enough to have any significant impact on temperatures.

Onshore flow continues to increase Thu/Fri, though 950mb temps
rise slightly Thursday. Expecting to see more marine layer stratus
over the southern coastal waters (Ventura south) but still very
shallow and confined to within a few miles of the coast. Beyond
that, still quite hot, especially far inland areas. Given the
increasing onshore flow there's a chance that coastal valley temps
could drop enough to be in more of a heat advisory category so
will leave those areas as a watch for now and see how tomorrow's
temperatures do.

.LONG TERM (SAT-TUE)...15/145 PM.

Increasing onshore flow and slowly weakening high pressure aloft
will start/continue the cooling trend over the weekend into early
next week. It's possible far interior areas could need some sort
of heat hazards for Saturday but by Sunday those should all be
done. Temps still above normal but only by 5-10 degrees or so with
the biggest anomalies in the interior valleys. Marine layer
stratus will become more widespread along the coast but likely
staying out of the valleys through the weekend.

Cooling trend to continue Monday and Tuesday, though the magnitude
of which is somewhat uncertain. Some of the ensemble solutions
stall the arrival of a trough into northern California and keep
things warmer, those most favor temps dropping to near or slightly
below normal by Tuesday with a strong onshore flow in place and
marine layer clouds working their way farther inland.

&&

.AVIATION...16/0604Z.

At 0505Z at KLAX, the marine layer was 500 feet deep. The top of
the inversion was around 1800 feet with a temperature of 37 C.

High confidence in all TAFs xcp for KLGB where there is a 30
percent chc of LIFR conds from 12Z-16Z.

KLAX...Good confidence in TAF through 04Z with only a 10 percent
chc of BKN002 1/2SM FG conds 12Z-15Z. Lower confidence after 04Z
with time and hgt of return of low clouds.

KBUR...High confidence in TAF. There is a 30 percent chance of
west winds after 01Z.

&&

.MARINE...16/1202 AM.

For the Outer Waters, moderate to high confidence in current
forecast. Moderate confidence in Gale force winds continuing
through 3 AM when the GALE WARNING will be allowed to expire. A
Small Craft Advisory (SCA) will then be in effect through late
tonight or early Thursday morning. On Thursday and Friday, winds
and seas are expected to remain below SCA levels although there is
a 30% chance of SCA level winds across the NW portion of PZZ670
on Thursday. For Saturday and Sunday, there is a 30% chance of SCA
level winds.

For the Inner Waters north of Point Sal, high confidence in
current forecast. SCA level winds are expected once again in the
afternoon and evening hours. For Thursday through Sunday, winds
and seas are expected to remain below SCA levels.

For the Inner Waters south of Point Conception, Local gusts to 25
kt across the western SBA Channel will continue to taper off
through 3 AM. For today through Saturday, winds and seas are
expected to remain below SCA levels. On Sunday, there is a 50%
chance of SCA level winds across the western half of the Santa
Barbara Channel.

&&

.LOX WATCHES/WARNINGS/ADVISORIES...
CA...Wind Advisory in effect until 9 AM PDT this morning for zones
      34-39-52. (See LAXNPWLOX).
     Excessive Heat Warning in effect from 10 AM this morning to 9
      PM PDT this evening for zones 34-35. (See LAXNPWLOX).
     Excessive Heat Warning in effect until 9 PM PDT this evening
      for zones 36-44>46-88-547. (See LAXNPWLOX).
     Excessive Heat Watch in effect from this evening through
      Friday evening for zones 36-44>46-88-547. (See LAXNPWLOX).
     Excessive Heat Warning in effect from 10 AM this morning to 9
      PM PDT Friday for zones 37-38-51. (See LAXNPWLOX).
     Excessive Heat Warning in effect until 9 PM PDT Friday for
      zones 52>54-59. (See LAXNPWLOX).
     Red Flag Warning in effect until 6 AM PDT early this morning
      for zones 239-252. (See LAXRFWLOX).
PZ...Small Craft Advisory in effect until 3 AM PDT early this
      morning for zones 645-650-655. (See LAXMWWLOX).
     Gale Warning in effect until 3 AM PDT early this morning for
      zones 670-673-676. (See LAXMWWLOX).

&&

.HAZARD POTENTIAL OUTLOOK (FRI-TUE).

Very hot temperatures are expected Thursday through at least
Saturday, especially inland, with heat-related illness concerns.

&&

PUBLIC...MW
AVIATION...Rorke
MARINE...Kaplan
SYNOPSIS...Hall

weather.gov/losangeles

The office that day

Everything else NWS Los Angeles, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 2:47 AM PDTHeat AdvisoryLOXLos Angeles42 hr

Nearby

Small Craft Advisories in California, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.